MathSciNet Relay Station
MathSciNet bibliographic data
MR2951257 53C42 (53B30)
Colares, Antonio Gervasio; de Lima, Henrique Fernandes Some rigidity theorems in semi-Riemannian warped products. Kodai Math. J. 35 (2012), no. 2, 268–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement